# SDR CALA2025012402006

- Difficulty date: January 21, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N26910
- Make and model: Boeing 787-8
- Aircraft serial: 34826
- Aircraft time: 45,697 hours, 5,539 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Heat Exchanger
- Condition: Not Seated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: W, K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK LEFT ENGINE ENG1 SN. 956875 (TSI= 15425). LOCAL MAINT REPORTED THAT FUEL STREAMING FROM RHS OF ENG1 MAIN FUEL OIL HEAT EXCHANGER FUEL LINE AND FOUND HEAT EXCHANGER NOT SEATED PROPERLY. REF IPD 79-21-01-03 ITEM 99 P/N 8103-024 (MFOH). AND AMM 79-21-01-00A-520A-A /  -720A-A. FOR REPLACEMENT.
